Title of article
Non-additive quantum corrections to the virial coefficients
Author/Authors
Monago، نويسنده , , K.O.، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
5
From page
21
To page
25
Abstract
Non-additive contribution to the first quantum correction to the fourth virial coefficient is derived; the result is exact at the level of graphs with at most two triplet potentials. Values of non-additive quantum corrections to the third and fourth virial coefficients are given for a Lennard-Jones and realistic pair-potential functions.
Journal title
Chemical Physics Letters
Serial Year
2006
Journal title
Chemical Physics Letters
Record number
1920394
Link To Document